# SDR HAIHEEA9329

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Condition: Defective
- Location: Cockpit Dme
- Component: KDI572
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS FLICKER CONSTANTLY. PERFORMED PRELIMINARY INSPECTION.  TROUBLESHOT AND REPLACED V901 PHOTOCELL.  BENCH CHECK GOOD.
